# SDR AALA20180121009

- Difficulty date: January 21, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 51,288 hours, 21,230 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Line
- Condition: Broken
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUL SMELL REPORTED IN CABIN.  MAINTENANCE FOUND WASTE DRAIN LINE ABOVE RECIRCULATION FILTER LEFT HAND BROKEN, WHICH WAS LEAKING ONTO RECIRCULATION FILTER. MAINTENANCE REPLACED WASTE DRAIN LINE ABOVE LEFT HAND RECIRCULATION FILTER PER AMM 38-31-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
